skin-hair-icon
Groin skin infection
I sweat a lot. Due to this, I have a persistent skin infection in the groin and buttock region. I have used Cipla Fourderm cream to keep the infection in control. But once I discontinue the use, the problem returns in a couple of days. How can I have a long-term relief? Thanks.
142 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 18 yrs exp Bangalore
You are on the wrong path as self medications are dangerous. Please stop fourderm as it contains steroid which after long term usage can cause irresistible changes. Get proper evaluation and treatment done by dermatologist ASAP.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.